Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Rolewicz theorem for evolution operators

Author: K. V. Storozhuk
Journal: Proc. Amer. Math. Soc. 135 (2007), 1861-1863
MSC (2000): Primary 47D06; Secondary 34G10
Published electronically: January 5, 2007
MathSciNet review: 2286097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of a generalization of the Rolewicz theorem based on the uniform boundedness principle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D06, 34G10

Retrieve articles in all journals with MSC (2000): 47D06, 34G10

Additional Information

K. V. Storozhuk
Affiliation: Sobolev Institute of Mathematics, Acad. Koptyug pr. 4, 630090 Novosibirsk, Russia

PII: S 0002-9939(07)08697-2
Keywords: $C_0$-semigroup, evolution operator, uniform exponential stability
Received by editor(s): December 16, 2005
Received by editor(s) in revised form: February 14, 2006
Published electronically: January 5, 2007
Additional Notes: The author was supported by the Program of Russian Federation, Grant NSh-8526.2006.1
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.